MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autopulse platform (b)(6) no longer turns on.The autopulse li-ion battery was changed but the issue still persists.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform sn (b)(6) no longer turns on was not confirmed during functional testing or archive review.The autopulse platform powers on and passed the functional testing without any fault or error and performed as intended using a known good autopulse li-ion battery.The possible root cause of failure observed by the customer was that the customer used a disabled battery in the platform.Autopulse li-ion battery with serial number (b)(6) was returned with the platform.When the battery was inserted into multi-chemistry battery charger (mcc), the mcc displayed the red fail x.The status leds on the battery shows the flashing red led, indicating the battery has failed and cannot be used in the platform.The autopulse platform passed the functional testing without any fault or error.The customer reported problem could not be reproduced using a known good battery.The autopulse platform functioned appropriately and performed as intended.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key20218301
Report Number3010617000-2024-00706
Device Sequence Number7900637
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown